# SDR JJBA20140601004

- Difficulty date: June 1, 2014
- Submitted: July 2, 2014
- Operation: Air carrier
- Aircraft: N857CA
- Make and model: Dhav DHC8311
- Aircraft serial: 531
- Aircraft time: 31,497 hours, 34,663 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL EMER LIGHTS INOPERABLE.  CHARGED BATTERIES.
